# SDR 99ZZZX4225

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N477ER
- Make and model: Cessna 172R
- Aircraft serial: 17280622
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Forward
- Part time: 856 hours
- Stage of operation: CL
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL CLIMB, THE ENGINE EXPERIENCED MOMENTARY ROUGHNESS (2 SECONDS).  THE ENGINE WAS THOROUGLY INSPECTED AND NO SUSPECT ITEMS WERE FOUND.
